# SDR SWIA200412977

- Difficulty date: January 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,663 hours, 43,327 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MOST OUTBOARD SMALL FUEL PANEL, RIB INSIDE WING CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED RIGHT MOST OUTBOARD NOSE RIB WEB IAW SRM 120 57-20-07 PG 210 FIG 203.
